Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Coadjoint orbits of the Virasoro algebra and the global Liouville equation
Authors: Fehér, László; Balog, J.; Palla, L.
Date of Publication (YYYY-MM-DD): 1998
Title of Journal: International Journal of Modern Physics A
Volume: 13
Start Page: 315
End Page: 362
Document Type: Article
ID: 136553.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.